It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


hi iwouldbepretty!
well i got the same problem as you with those dark-almost-black marks!! i have them all over my face n it looks really bad. i have cystic acne n my derm wanted to put me on accutane. I refused.....not bcuz of the price....i would pay anythin to be acne free n actually my insurance would pay for it so it will cost me like nothing...but im really afraid of all those side effect n the initial break out n the peeling skin...i use make up almost everyday n i dont think foundation on flaky skin would be good...also it is a VERY strong drug n it can affect ur liver....well anyway im currently on retin-a, bp% n minocyclin 50mg 2x/day and b5 6-8gram n im finally seein some improvements after 4-5 weeks...but i dont know if its the b5 or the antibiotics..but anyway if that doesnt clear me up im seriously considering accutane..... like ruffeo said....its a last resort drug......i really want a clear skin!!! n as a teen ......physical appearance is soooooo important!!!!!!

[This message has been edited by ChiChi (edited 03-10-2001).]






All times are GMT -7. The time now is 11:14 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!